Glad to hear that you've got some different anti sickness tablets which seem to be working - and the antibiotics. Hopefully you were feeling so awful because you had an infection - and therefore next time might not be as bad. I have had both cordasyl and difflam for the mouth - cordasyl I think is the one they prefer in terms of prevention but difflam works well if you actually have a sore mouth/ulcers. Think you can buy it over the counter.
Don't know whether it helps at all but my (wonderful but slightly cruel!) husband says he likes it when I get some chemo side effects as he then knows the drugs are doing something!!
Really hope the next FEC is much easier.
Glad you took our advice and went to the hospital and hope the new tablets carry on working for you in stopping being sick.
I had difflam and sulfacate for my mouth ulcers but some hospitals use cordysl so ask next time what they recommend or mouth ulcers.
Hope your next FEC goes better.
I've just done 6 x FEC (3 weekly) and it is a b*gger but I hope you get over these immediate effects soon. I found I was grotty for 5-6 days then suddenly felt much better - just when I thought it would go on forever. So hang on in there and I hope things pick up as quickly for you. My hair loss happened just before my 2nd dose so about 15 days after 1st one but assume it was a bigger dose than yours as it was every 3 weeks rather than weekly - so you may hang onto it for a bit longer!
Take care of yourself and keep an eye on things as mentioned above. If you have low WBC count and/or neuts counts maybe you could get GCSF injections? I had to have them for 3 cycles as my neuts were too low (this was after 2 postponed treatments) but I know not all HA give them - worth an ask though if it does become a problem. The other thing for mouth ulcers is mouthwash (can't remember what is meant to be a good one as I didn't have to use it) - again this can be prescribed. I had a sore mouth rather than ulcers and someone on here mentioned vitamin B as being of help but best to check this with your unit 1st.
Hope you are feeling better soon
Did go to hospital and ended up on a glucose drip to sort the diabetes out which it seems to have done.I have been given different anti sickness drug which touch wood seem to be working as I feel a bit hungry this morning.I also had a temperature so am on some antibiotics.Oh the joys of chemo.As my friend said to me this might be making me feel worse but it has got to be doing some good !Â¬!. I am just sitting here waiting for my hair to fall out which I am dreading.I know that is the least of my worrys
they gave me a drug called Zofran to stop me from being sick when I had the FEC. It worked a treat. Maybe you could ask your onc about it? Here most women have the Zofran and it helps most of them
Just wanted to "second" what Kate has said - much better to seek some help now. I have always been told to contact them if I keep on being sick and given your diabetes as well, even more important. So if you haven't contacted the hospital, please do - and let us know how you are when you can.
Sending you gentle hugs
Mel - I expect you are an experienced diabetic but I wold still call your chemo helpline today. There are lots of different anti sicknes drugs and they shoulde be able to give you something now for that so that your diiabetes doesn't go out of control. Presumably, you are having small doses of weekly FEC - i had fec 3 weekly but am having weekly taxol. Presumably, the itciness is due to your liver are you jaundiced? I was jaundiced in july and had to have a stent so am better so having the chemo to stop it spreading more. Liver pain is horrid.
Usually mouth ulcers are a sign of low wbc ad i wonder if you are neutropaenic. Nobody on site is a doctor but from wht you've said especially the mouth, sickness, and the diabetes and the pain and ithiness, you need tto be looked at by your chemo unit. I know it's not how you want to spend your sunday but better to act now than become really ill later today and spend ages in hospital.
Please get in contact with someone nd let us know how you are.
Hang in there, when I had chemo my most severe side effects lasted me three days or so. The ulcers maybe longer. Just take it one day at a time don't think about yesterday or tomorrow only today...
am feeling really down to day had a dose of FEC on friday and it has knocked me for six.All I want to do is sleep ,I constantly am being sick so cant eat anything(not that I am hungry)but I have to be careful as I am diabetic and my blood sugars are up the wall.My arms and legs feel as though they dont belong to my body and the itching is awful.and one more thing I have a mouth full of ulcers.When will this pass? I thought all this is meant to make you better not worse.I also am in some pain it feel like it is in my liver where I have the secondary.
God all I do is moan.suppose I am having a bad day. Does anyone know how long these side effects go on for as I am having another lot on Friday (only a week apart)